# SDR 2008FA0000270

- Difficulty date: April 3, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N783WB
- Make and model: Cessna 182T
- Aircraft serial: 18281512
- Engine: Lyc IO540AB1A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Attach Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Nlg
- Part time: 1,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK DURING ANNUAL INSPECTION.  (2) LONG CRACKS APPROXIMATELY (1) INCH ON (1) SIDE OF THE FITTING ONLY,  (1) AT THE LT LOWER ATTACHMENT AND THE OTHER JUST AFT AND LT OF THE AREA WHERE THE STRUT BARREL IS SECURED.  SUSPECT HARD LANDING BUT NO OTHER DAMAGE NOTED.  (K)
